# SDR HEEA0012970

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4000L
- Make and model: Snias AS350B2
- Aircraft serial: 2873
- Engine: Tmeca ARRIEL1D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 0292005220
- Condition: Making Metal
- Location: Power Sect
- Part time: 3,384 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECURRING METAL ON UPPER ELECTRICAL PLUG AND ON ELECTRICAL PLUG AT ENGINE OIL TANK.  CHROME FLAKES IN OIL FILTER.
